# SDR MASA200601052

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,889 hours, 4,253 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Elevat Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5058 CLT, ELEVATOR SPLIT ON CLIMB-OUT.  MX REPLACED THE ELEVATOR POSITION TRANSMITTER.
